# SDR AALA201610319019

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 53,100 hours, 19,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON SEAT 9ED BOTTOM LOWER CASING BROKEN.  REPLACED EMERGENCY LIGHT COVER ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW CMM 25-28-72.
